username5018144
Badges: 2
Rep:
?
#1
Report Thread starter 1 year ago
#1
Hi if I have a patient and their clearance of nifedipine drops massively, what could be the possible cause? They have no differences in renal/hepatic function. Everything is normal except their plasma/oral/hepatic clearance has dropped from say 50 to 0.3. Could it possibly be the difference between formulation i.e. immediate release vs. sustained release? (Pharmacy)
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you think receiving Teacher Assessed Grades will impact your future?

I'm worried it will negatively impact me getting into university/college (184)
43.71%
I'm worried that I’m not academically prepared for the next stage in my educational journey (49)
11.64%
I'm worried it will impact my future career (33)
7.84%
I'm worried that my grades will be seen as ‘lesser’ because I didn’t take exams (89)
21.14%
I don’t think that receiving these grades will impact my future (42)
9.98%
I think that receiving these grades will affect me in another way (let us know in the discussion!) (24)
5.7%

Watched Threads

View All